# SDR KCSA10046

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N790CK
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 93,993 hours, 14,639 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT NR 1 & NR 4 FUEL GAUGES GO BLANK.  ALSO, GROSS WEIGHT TOTAL FUEL GOES BLANK.
